# SDR FDEA201101140206

- Difficulty date: January 14, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S4-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED STA 620, STR 4L TO 10L.  FABRICATED NEW INNER SKIN FROM 2024T3 0.125", AND INSTALLED NEW INNER SKIN AT AFT SECTION STA 600   TO 640 STR 4L TO 10L IAW SRM 53-10-2 FIG 3A, SRM 51-30-5, 51-10-1, 51-10-  2, AND 51-30-2.
